# SDR SWAA2023012786222

- Difficulty date: December 29, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E; BS767; RBL13.<[01] CRACKS ON CARGO TRACK WAS FOUND TO OUT OF LIMITS PER SRM 53-00-53-1A-2; CARGO TRACK REPLACEMENT REQUIRED.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED CARGO TRACK BS 727- 887 RBL 13 IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW CARGO TRACK BS 727- 887 RBL 13 IAW SRM 51-40-02-0G-0 AND DWG 146A7500. OK TO INSTALL EXCEPT SPLICE AT BS 755.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023.;[06] COMPLETED INSTALLATION OF NEW CARGO TRACK BS 727- 887 RBL 13   AND SPLICE AT BS 755 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 AND EA 23-153-00110.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] REMOVED AND REPLACED TRACK PER SRM 53-00-53-3 REPAIR 3; EA 23-153-00110 AND DRAWING 146A7500.;[09] INSPECTION COMPLETE;[10] INSPECTION COMPLETE; VERIFIED MEASUREMENT TABLE
